EconPapers    
Economics at your fingertips  
 

Further Results on Derivations of Ranked Bigroupoids

Young Bae Jun, Hee Sik Kim and Eun Hwan Roh

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Further properties on (X, ∗, &)‐self‐(co)derivations of ranked bigroupoids are investigated, and conditions for an (X, ∗, &)‐self‐(co)derivation to be regular are provided. The notion of ranked ∗‐subsystems is introduced, and related properties are investigated.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/783657

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:783657

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:783657